MathSciNet Relay Station
MathSciNet bibliographic data
MR1143210 (92k:58201) 58F15 (34C37 58F05 70H05)
Séré, Éric Existence of infinitely many homoclinic orbits in Hamiltonian systems. Math. Z. 209 (1992), no. 1, 27–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement